Universiti Teknologi Malaysia Institutional Repository

A threshold-based controller for multiagent systems

Ogunnusi, Olumide Simeon and Abd. Razak, Shukor and Abdullah, Abdul Hanan (2015) A threshold-based controller for multiagent systems. Jurnal Teknologi, 77 (18). pp. 37-42. ISSN 0127-9696

[img]
Preview
PDF (Full Text)
387kB

Official URL: http://dx.doi.org/10.11113/jt.v77.6488

Abstract

Monitoring and regulating the deployment of mobile agents to a network based on its available bandwidth is crucial to forestall the possibility of congestion and consequent network degradation. Our study has shown that only one experimental modelhas addressed the issue. Investigation into this model revealed its failure to honour some basic parameters necessary to yield efficient result. These parameters and network bandwidth determine the maximum deployable number of agents to a network. To achieve the set objective, a threshold-based controller is proposed to regulate the injection of mobile agents into the network relative to the available bandwidth, agent size and router traffic size. The result obtained shows that the proposed model is more accurate and reliable than the existing one.

Item Type:Article
Uncontrolled Keywords:multi-agent systems, serialized agent
Subjects:Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Divisions:Computer Science and Information System (Formerly known)
ID Code:57679
Deposited By: Haliza Zainal
Deposited On:04 Dec 2016 12:07
Last Modified:15 Dec 2016 11:42

Repository Staff Only: item control page